# SDR AU981528

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172R
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 991059111
- Condition: Failed
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR INTERNAL FAILURE.  CIRCUIT BREAKER TRIPPED.  BATTERY DRAINED.
